# SDR CA141215002

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 9,339 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW SNAGGED THE AIRCRAFT TO HAVE OILY HAZE IN CABIN FROM HEAT DUCTS. MAINTENANCE RAN AIRCRAFT AND FOUND LOW AIR FLOW FROM THE LH BLEED AIR. THE COOLING TURBINE WAS SEIZED AND REPLACED AND AIRCRAFT RETURNED TO SERVICE AFTER SERVICEABLE GROUND RUN.
